# SDR NSVA20120505534

- Difficulty date: May 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 44,509 hours, 40,349 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8346501
- Part serial: 2094WPL
- Condition: Faulty
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT ENGINE OIL PRESSURE LIGHT ILLUMINATED.  MX CHANGED OUT THE PRESSURE SWITCH, OPS CHECK GOOD.
